# SDR ASOA96026

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- System (JASC): 3000 · Ice/Rain Protection System
- Part: De-Ice Press Reg
- Part number: 38E966A
- Condition: Defective
- Location: Lt Wing
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT NR 7097 - WHEN DESCENDING INTO GRT, LEFT BLEED LEAK LIGHT ILLUMINATED.  THE CREW FOLLOWED THE CHECKLIST, DECLARED AN EMERGENCY, SHUT DOWN THE LEFT ENGINE AND LANDED UNEVENTFULLY IN GTR.  THE FOLLOWING MORNING, THE CREW RAN THE ENGINE AT 90 PERCENT TORQUE WITH THE BLEED OFF AND THE LIGHT REMAINED OFF.  AN FBO MECHANIC MADE A LOG ENTRY FOR A FERRY FLIGHT TO ATL.  REMOVED AND REPLACED THE PRESSURE REGULATOR FOR THE DE-ICE SYSTEM AT THE WATER SEPARATOR.  LEAK AND OPERATIONAL CHECKS WERE GOOD, AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
